T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Computing the Subgroup Commutativity Degree, Normality Degrees and Cyclicity Degrees of Dicyclic Group T4n

( Volume 6 Issue 10,October 2019 ) OPEN ACCESS
Author(s):

Hayder Shelash, Ahmed M. AL-obaidi, Muayad G. Mohsin

Abstract:

In this paper we want computed and study subgroup commutative degree, normality degree and cyclicity degree of Dicyclic group. 

Paper Statistics:

Total View : 135 | Downloads : 126 | Page No: 50-52 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.